# SDR ASAA2015011310261

- Difficulty date: January 13, 2015
- Submitted: January 15, 2015
- Operation: Air carrier
- Aircraft: N423AS
- Make and model: Boeing 737990ER
- Aircraft serial: 35206
- Aircraft time: 6,802 hours, 2,183 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Warning Message
- Condition: False Activation
- Location: Fmc
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

FMC DISAGREE DURING TAXI .  ACFT GROUNDED. QRC FOLLOWED. OPS RESTORED NORMAL.
